# SDR UALA2012082704774

- Difficulty date: August 25, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 56,403 hours, 6,538 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Knob
- Part number: 1167015141
- Part serial: 171
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

VOLUME KNOB ON RIGHT AUDIO PANEL ON SATCOM IS INSTALLED WRONG.  ACP REPLACED AND CHECK OK MR ON 23275-80 AND MR OFF 25275-171.
